Doctor insights on:
Oral Thrush Inhaled Glucocorticoids
First time ever with oral thrush, I use asthma steroid inhalers clencil modulite. Most likely cause? I recently started using the inhaler.
Very time I have oral thrush, my urine also turns cloudy. How is this possible. (Am using inhaled steroids)?
Ans: Well the oral thrush is most likely caused by the steroid inhaler you should rinse your mouth with warm water after every use. The cloudy urine may be from lack of hydration. Your urine should look as clear as water. So try hydrating more if this does not work get a urine analysis from your doctor ...Read more
How long does it take for symptoms of oral thrush to appear if you started using a steroid oral inhaler?
May not: If you rinse your mouth out you may never geti it. ...Read more
I have oral thrush from asthma inhaler. My Dr. Prescribed me I dose Fluconazole. I started taking Keflex testerday 500mg twice a day. Should I continue Keflex now that I have Fluconazole?
Whats a good natural way to get rid of oral thrush from steroid inhaler. I've so far got organic extra virgin coconut oil and live yoghurt.
FEW CHOICES: 1add 2 tbsp of pau d/arcotea ti 1 quart of boiling water.Drink 6 cups of tea each day 2take 400to5000micrograms of allicin -equivalent of one clove of garlic-supplement each day 3add couple of drpops of cinnamon oil to1tsp of coconut oil and allow to dissolve in your mouth.Make aouth gargle with a few drops of cinnamonin few drops of water, swish for 1 minute and spit 4promegrata gel locally. ...Read moreSee 1 more doctor answer
How long before oral thrush goes with nystatin. Its mild and a few white spots. Probably caused by asthma inhaler?
A few days: It will generally resolve a few days after starting an anti fungal medication. However, the more important issue is how to prevent thrush in the future. With steroid inhalers it is best to rinse your mouth and throat before and after using the inhaler. Most people are only advised to rinse after use of the inhaler. ...Read more
My tongue taste is like "chewing paper". Now it is little yellow coloured. I having bad breath. Oral thrush?
Maybe..: Bad breath could be the symptom of several oral conditions. Could very well be thrush, but try to have a thorough cleaning of your mouth including tongue using a tongue scraper rinse with some type of antibiotic (chlorhexidine), etc. If no result, see a dentist to diagnose and prescribe the right medication. ...Read moreSee 1 more doctor answer
- Talk to a doctor live online for free
- Does inhaled glucocorticoids cause oral thrush?
- Oral thrush
- Is diarrhea a symptom of oral thrush?
- Ask a doctor a question free online
- Is rash a symptom of oral thrush?
- Is crying a symptom of oral thrush?
- Oral thrush in throat
- Candida albicans oral thrush
- Talk to a dermatologist online